Disjointly strictly-singular operators in Banach lattices
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 35-40
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a5,
author = {Hern\'andez, F. L.},
title = {Disjointly strictly-singular operators in {Banach} lattices},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {35--40},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1101412},
zbl = {0786.47035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a5/}
}
Hernández, F. L. Disjointly strictly-singular operators in Banach lattices. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 35-40. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a5/